# SDR DALA2021101106221

- Difficulty date: October 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 102,008 hours, 14,801 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 LH WING #4 SLAT. CRACKED NOSE SKIN. CORRECTIVE ACTION: CRACKED NOSE SKIN REPAIRED AND ACCOMPLISHED AS PER PRI 594252-14. (1945826)
